New York, 2014Hail and Damaging Wind in New York, August 7, 2014
August 7, 2014 · NWS ALY · 7 events in 3 counties and zones
A surface cold front passed through the region during the afternoon on Thursday, August 7th. This front was associated with a strong upper level trough, with rather cold temperatures aloft.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface cold front passed through the region during the afternoon on Thursday, August 7th. This front was associated with a strong upper level trough, with rather cold temperatures aloft. As a result, some scattered thunderstorms developed during the afternoon hours and several of the storms produced hail. A few of the storms produced severe hail, especially across the Glens Falls-Saratoga Region. One of the storms also produced damaging wind gusts as well. The threat for storms ended by the late afternoon, as the cold front pushed south and the upper level trough moved away from the area to the east.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 7, 12:20 PM EST, 10 minutes earlier.
Area forecast discussion, Aug 7, 12:20 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
120 PM EDT THU AUG 7 2014
.SYNOPSIS...
A STRONG UPPER LEVEL TROUGH WILL CROSS THE REGION TODAY...PRODUCING
SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD
EASTWARD ACROSS THE GREAT LAKES AND INTO THE NORTHEAST FRIDAY INTO
THE WEEKEND...WITH ABUNDANT SUNSHINE AND SEASONABLY WARM
TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1200 PM EDT...OUR REGION SITS ON THE WEST SIDE OF AN UPPER
LEVEL TROUGH THAT IS SLOWLY EXITING THE NORTHEASTERN STATES. SA
THE UPPER LEVEL LOW DEPARTS...CUMULUS CLOUDS ARE BEGINNING TO
BUBBLE UP STARTING IN THE HIGH TERRAIN AND TRICKLING DOWN INTO
VALLEY LOCATIONS. SHOWERS AND THUNDERSTORMS ARE ALSO STARTING TO
APPEAR ACROSS OUR EASTERN AREAS AND NORTHERN AREAS. MESOSCALE
ANALYSIS SHOWS FAVORABLE LOW AND MID LEVEL LAPSE RATES WITH
CURRENT MID LAPSE RATES VALUES BETWEEN 6.5 C/KM AND 7 C/KM. T500
ON THE LATEST 07/12 MODEL GUIDANCE STILL SHOWS A COLD POCKET
BETWEEN -18C AND -20C OVER OUR NORTHERN AND NORTHEASTERN AREAS
WHICH SUPPORTS THE CHANCE FOR SOME HAIL WITH THESE THUNDERSTORMS.
A FEW ROGUE THUNDERSTORMS STILL HAVE THE CHANCE TO REACH SEVERE
LIMITS WHERE GUSTY WINDS AND LARGE HAIL IS POSSIBLE.
OVERALL...MOST THUNDERSTORMS ACTIVITY SHOULD REMAIN SUB SEVERE.
12Z MODEL FORECAST SOUNDING ANALYSIS SHOWS SOME MID LEVEL MIXING
WITH A DEFINED INVERTED V-SHAPED SOUNDING...ESPECIALLY FOR
LOCATIONS IN AND SOUND THE IMMEDIATE CAPITAL REGION POINTS NORTH
WHERE HIGH TEMPERATURES WILL LIKELY SURPASS CONVECTION TEMPERATURE
AS DEPICTED IN THE 12Z SOUNDING.THIS POSES THE RISK OF SOME GUSTY
WINDS ACCOMPANYING THESE THUNDERSTORMS. FORECASTED SBCAPE BETWEEN
500-1100 J/KG WILL FURTHER EXHIBITED A GREATER PROBABILISTIC
OUTLOOK FOR THUNDERSTORMS THIS AFTERNOON TRIGGERED BY DIURNAL
HEATING.
MAXIMUM TEMPERATURES EXPECTED TO BE SOMEWHAT COOLER DUE TO COLDER
TEMPS ALOFT...WITH MAINLY MID TO UPPER 70S IN MOST VALLEY
LOCATIONS...EXCEPT LOWER 80S IN THE MID HUDSON VALLEY WHERE
DOWNSLOPING OFF THE CATSKILLS WILL AID IN WARMING. WINDS WILL BE
OUT OF THE NORTHWEST AS OUR REGION IS ON THE WESTERN SIDE OF AN
EXITING UPPER LEVEL TROUGH AS DEPICTED EARLIER FROM UPPER LEVEL DATA
OUT OF WESTERN QUEBEC.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
SHOWERS AND STORMS SHOULD WANE WITH LOSS OF DAYTIME HEATING...AS THE
CONVECTION WILL BE LARGELY DIURNALLY DRIVEN. IT WILL BE A COOL
NIGHT...BUT A SLIGHT NORTHWEST BREEZE WILL KEEP IT SOMEWHAT WARMER
IN FAVORED AREAS.
ON FRIDAY...WE WILL TRANSITION FROM A CYCLONIC TO NEUTRAL FLOW
REGIME ALOFT AS THE UPPER LOW CENTER SHIFTS EASTWARD TO THE CANADIAN
MARITIMES. HOWEVER...ONE LAST DISTURBANCE ROTATING AROUND THE
WESTERN PERIPHERY OF THE UPPER LOW WILL MOVE ACROSS AREAS NORTH AND
EAST OF ALBANY. VERY LIMITED MOISTURE TO WORK WITH...BUT ENOUGH
FORCING EXPECTED TO MENTION AN ISOLATED SHOWER FOR THE
CENTRAL/SOUTHEAST ADIRONDACKS...LAKE GEORGE GLENS FALLS AREA...AND
THE SOUTHERN GREEN MOUNTAINS. OTHERWISE IT WILL BE A PLEASANT DAY
WITH A NORTHWEST BREEZE AND COMFORTABLE HUMIDITY LEVELS.
TRANQUIL WEATHER IS EXPECTED FROM FRIDAY NIGHT THROUGH SATURDAY
NIGHT...AS EXPANSIVE HIGH PRESSURE BUILDS EASTWARD ACROSS THE GREAT
LAKES AND INTO THE NORTHEAST. SUBSIDENCE ASSOCIATED WITH THE HIGH
WILL RESULT IN PLENTY OF SUNSHINE WITH SEASONABLY WARM DAYTIME
TEMPERATURES AND CLEAR COOL NIGHTS WITH CONTINUED COMFORTABLE
HUMIDITY LEVELS.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE GUIDANCE IS IN GENERAL AGREEMENT THAT THE LONGWAVE PATTERN
AMPLIFIES NEXT WEEK WITH RIDGING BUILDING OVER THE WESTERN UNITED
STATES AND A TROUGH RETURNING TO THE NORTHEAST AS SHORT WAVE ENERGY
DIVES OUT OF CENTRAL CANADA. THE GFS HAS BEEN MORE AGGRESSIVE WITH A
STRONGER SHORT WAVE RESULTING IN AN UPPER LOW CUTTING OFF OVER OUR
REGION BY MID WEEK. HAVE USED A BLENDED APPROACH TO THE FORECAST
FAVORING GUIDANCE FROM THE WEATHER PREDICTION CENTER WHICH HAS
LEANED MORE TOWARD THE MODEL MEANS OVER THE OPERATIONAL RUNS
MAINTAINING FORECAST CONTINUITY WHILE STILL ADJUSTING FOR MODEL
TRENDS.
WILL FINISH OFF THE WEEKEND AND START THE NEW WORK WITH RIDGING
DOMINATING AT THE SURFACE AND ALOFT. ANTICIPATING A DRY WEATHER WITH
SEASONABLE TEMPERATURES.
HOWEVER AS WE HEAD THROUGH THE MIDDLE OF THE WEEK...THERE CONTINUES
TO BE UNCERTAINTY IN THE POSITION AND TRACK OF LOWS AND FRONTAL
BOUNDARIES APPROACHING THE REGION. THE CONSENSUS IS FOR UNSETTLED
WEATHER WITH THE THREAT OF STORMS FOR TUESDAY THROUGH WEDNESDAY. A
COLD FRONT WILL APPROACH FROM THE NORTHWEST AND SHOULD CROSS THE
REGION WEDNESDAY. THIS BOUNDARY IS EXPECTED EVENTUALLY MERGE WITH A
STALLED BOUNDARY TO OUR SOUTH AS A WAVE OF LOW PRESSURE MOVES ALONG
IT.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
MAINLY VFR CONDITIONS WILL PREVAIL THIS AFTERNOON EXCEPT FOR
OCCASIONAL MVFR IN SCATTERED THUNDERSTORMS THROUGH 00Z. IFR FOG IS
EXPECTED TO RETURN AT KGFL AND KPSF OVERNIGHT.
THIS AFTERNOON...A POTENT PIECE OF UPPER-LEVEL ENERGY CONTINUES TO
MOVE ACROSS THE REGION SUPPORTING THE DEVELOPMENT OF SCATTERED
SHOWERS AND THUNDERSTORMS. SOME THUNDERSTORMS MAY BE CAPABLE OF
SMALL HAIL AND BRIEF GUSTY WINDS. DUE TO SCATTERED NATURE OF THE
THUNDERSTORMS...HAVE INCLUDED TEMPO GROUPS BETWEEN 18Z-22Z TO
ACCOUNT FOR INTERMITTENT PERIODS OF MVFR VISIBILITIES. THUNDERSTORM
COVERAGE SHOULD GRADUALLY DIMINISH BY EARLY EVENING WITH THE LOSS OF
DAYTIME HEATING. WINDS WILL BE OUT OF THE NORTHWEST AT 8-12
KNOTS...WITH HIGHER GUSTS IN THUNDERSTORMS.
TONIGHT INTO FRIDAY...ANY LINGERING CONVECTION WILL END BY 02Z AS
HIGH PRESSURE STARTS TO BUILD IN FROM THE WEST. DRIER AIR ASSOCIATED
WITH THIS HIGH PRESSURE WILL ALLOW CLOUD COVER TO RAPIDLY DECREASE
BECOMING SKC BY 06Z AT ALL TAF SITES. CLEARING SKIES COUPLED WITH
RESIDUAL LOW-LEVEL MOISTURE AND DECREASING WINDS WILL ALLOW IFR FOG
TO RETURN AT KGFL AND KPSF...WITH THE POTENTIAL FOR MVFR/IFR FOG AT
KALB ESPECIALLY IF CONVECTION MOVES OVER THE SITE THIS AFTERNOON.
VFR CONDITIONS WILL RETURN TO ALL TAF SITES AFTER 12Z FRIDAY WITH
SCATTERED STRATOCUMULUS CLOUDS AROUND 5 KFT. WINDS TONIGHT WILL BE
LIGHT AND VARIABLE LESS THAN 5 KNOTS BEFORE BECOMING NORTHWESTERLY
AROUND 5-10 KNOTS FRIDAY.
OUTLOOK...
THU NIGHT-TUE: NO OPERATIONAL IMPACT. NO SIG WX.
&&
.FIRE WEATHER...
A STRONG UPPER LEVEL TROUGH WILL CROSS THE REGION TODAY...PRODUCING
SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD
EASTWARD ACROSS THE GREAT LAKES AND INTO THE NORTHEAST FRIDAY INTO
THE WEEKEND...WITH ABUNDANT SUNSHINE AND SEASONABLY WARM
TEMPERATURES.
MINIMUM RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL RANGE FROM 35
TO 45 PERCENT ACROSS THE AREA. RH VALUES WILL INCREASE TO AROUND 90
TO 100 PERCENT TONIGHT. MIN RH VALUES ON FRIDAY AFTERNOON ARE
EXPECTED TO BE BETWEEN 35 AND 45 PERCENT.
WINDS TODAY WILL BE NORTHWESTERLY AROUND 10 TO 15 MPH...DECREASING
TO AROUND 5 MPH TONIGHT. WINDS FRIDAY WILL CONTINUE FROM THE
NORTHWEST AT 5 TO 10 MPH.
&&
.HYDROLOGY...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
TODAY...AS A STRONG UPPER LEVEL DISTURBANCE MOVES THROUGH. SOME OF
THE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND PONDING OF WATER
IN URBAN...POOR DRAINAGE AND LOW LYING AREAS.
DRY WEATHER IS THEN EXPECTED FROM FRIDAY THROUGH MONDAY WITH HIGH
PRESSURE IN CONTROL.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...LFM
NEAR TERM...LFM
SHORT TERM...LFM
LONG TERM...LFM
AVIATION...IRL
FIRE WEATHER...LFM
HYDROLOGY...LFM
Hazardous weather outlook, Aug 7, 3:04 AM EST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
404 AM EDT THU AUG 7 2014
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
404 AM EDT THU AUG 7 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED FROM THIS AFTERNOON THROUGH
EARLY EVENING. SOME THUNDERSTORMS MAY PRODUCE GUSTY WINDS...AND
SMALL HAIL. WHILE MOST OF THE THUNDERSTORMS ARE EXPECTED TO BE SUB
SEVERE...ONE OR TWO STORMS WITH MARGINALLY SEVERE HAIL AND OR
WIND CANNOT BE RULED OUT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 7, 10:37 AM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1137 AM EDT THU AUG 7 2014
NYZ042-043-083-071600-
NORTHERN WASHINGTON NY-NORTHERN WARREN NY-SOUTHEAST WARREN NY-
1137 AM EDT THU AUG 7 2014
...A STRONG THUNDERSTORM IN
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
AT 1132 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...GUSTY
WINDS AROUND 40 MPH... AND FREQUENT LIGHTNING. THIS STORM WAS
LOCATED 6 MILES WEST OF HAGUE...OR ABOUT 17 MILES NORTHWEST OF
WHITEHALL...AND MOVING SOUTH AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
HULETTS LANDING AND 7 MILES NORTHEAST OF BOLTON LANDING BY NOON EDT
LAT...LON 4365 7341 4365 7342 4362 7341 4359 7342
4358 7340 4359 7339 4360 7338 4347 7330
4342 7374 4378 7376 4380 7350
TIME...MOT...LOC 1537Z 347DEG 14KT 4373 7361
IRLSpecial weather statement, Aug 7, 12:01 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
101 PM EDT THU AUG 7 2014
NYZ042-043-071730-
NORTHERN WASHINGTON NY-NORTHERN WARREN NY-
101 PM EDT THU AUG 7 2014
...A STRONG THUNDERSTORM IN
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED NEAR HAGUE...OR ABOUT 10 MILES NORTH OF WHITEHALL...AND
MOVING SOUTH AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
HULETTS LANDING BY 110 PM EDT
WHITEHALL BY 130 PM EDT
LAT...LON 4377 7334 4375 7336 4372 7336 4369 7340
4359 7342 4358 7340 4363 7337 4363 7332
4353 7323 4346 7324 4342 7349 4375 7355
4380 7337
TIME...MOT...LOC 1701Z 344DEG 14KT 4370 7342
IRLSpecial weather statement, Aug 7, 12:22 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
122 PM EDT THU AUG 7 2014
NYZ043-084-VTZ013-071745-
BENNINGTON VT-SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-
122 PM EDT THU AUG 7 2014
...A STRONG THUNDERSTORM IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED NEAR SALEM...AND MOVING SOUTH AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR...
SALEM BY 130 PM EDT
8 MILES NORTHEAST OF CAMBRIDGE BY 145 PM EDT
LAT...LON 4302 7339 4328 7350 4334 7326 4309 7310
TIME...MOT...LOC 1722Z 338DEG 17KT 4322 7333
IRL
Event by event
5 hail, 1 lightning, 1 thunderstorm wind. Local standard time, as filed.
Hail, Washington
- When
- August 7, 12:30 PM EST to 12:35 PM EST
- Where
- Washington County, 1.97 mi NNE of Salem
- Measured
- 1.5 in hail
- Reported by
- Social Media
- Coordinates
- 43.208, -73.320
Ping pong ball size hail was reported during a thunderstorm near Salem.
Hail, Washington
- When
- August 7, 1:35 PM EST to 1:40 PM EST
- Where
- Washington County, Hudson Falls
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 43.300, -73.580
Quarter size hail was reported in Hudson Falls during a thunderstorm.
Lightning, Saratoga
- When
- August 7, 1:35 PM EST
- Where
- Saratoga County, 0.5 mi W of Fernwood
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 43.300, -73.640
A lightning strike downed a tree and wires in South Glens Falls.
Hail, Saratoga
- When
- August 7, 2:13 PM EST
- Where
- Saratoga County, 1.07 mi ENE of Schuylerville
- Measured
- 1 in hail
- Reported by
- Newspaper
- Coordinates
- 43.104, -73.580
Quarter size hail was reported during a thunderstorm in Schuylerville.
Thunderstorm Wind, Saratoga
- When
- August 7, 2:15 PM EST
- Where
- Saratoga County, 0.93 mi ESE of Schuylerville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 43.095, -73.583
Trees and wires were reported down in Schuylerville due to thunderstorm winds. The downed trees and wires closed a part of Broad Street in the village.
Hail, Rensselaer
- When
- August 7, 2:46 PM EST
- Where
- Rensselaer County, 0.91 mi NNW of Averill Park
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.643, -73.575
Nickel size hail was reported during a thunderstorm at the intersection of State Route 43 and Gettle Road in Averill Park.
Hail, Rensselaer
- When
- August 7, 3:13 PM EST
- Where
- Rensselaer County, 1.46 mi ESE of Brainard
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.514, -73.492
Quarter size hail was reported during a thunderstorm in East Nassau.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strike in Georgia, August 7 to 9, 20147 injured · $34,000 · 60 kt wind · 23 events
- Flash Flood and High Wind in Hawaii, August 7 to 11, 2014$100,000 · 54 kt wind · 16 events
- Damaging Wind in Alabama, August 7, 2014$150,000 · 65 kt wind · 1 event
- Flash Flooding in Tennessee, August 7 to 8, 2014$70,000 · 3 events
- Flash Flood and Hail in Colorado, August 7, 2014$35,000 · 1.75 in hail · 9 events
- Hail and Lightning Strike in Massachusetts, August 7, 2014$1,000 · 1 in hail · 31 events
- Wildfire in Texas, August 7, 2014$15,000 · 1 event
- Hail in New Hampshire, August 7, 20141.5 in hail · 9 events
- Hail and Damaging Winds in Kansas, August 7, 20141 in hail · 5 events
- Hail in Maine, August 7, 20141 in hail · 4 events
- Hail in Colorado, August 7, 20141 in hail · 4 events
- Hail and Damaging Winds in South Dakota, August 7, 20141 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 534376, 534377, 534379, 535534, 534381, 534382, 534383.